Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
selfconscious2

I've been on Clindamycin Phosphate for about a month already...

Recommended Posts

My left cheek improved after about 2-3 weeks, then got slightly worse. My right cheek has showed almost no improvement. I visited a GP who said that my acne is inflammatory (it's inflamed, which is causing the redness).

A bit about my acne: It's not like a zit which you can feel - it's more of a redness of the skin and sometimes underskin lumps.

My doctor told me not to give up quickly because it takes time for the clindamycin phosphate to work. Is one month too short to see an improvement?

Share this post


Link to post
Share on other sites

I've used it for a while now, and in my expirience the first two weeks were as good as it got - it then has worked slightly less and at a pretty constant performance for the last couple months. Give it some more time but my guess is you've seen the extent of its effect. You may need something stronger ask your dermo about Retin-A, Benzicline, Epiduo, Differen, etc...

Edited by Acne Security

Share this post


Link to post
Share on other sites

Also I notice Clinda isn't the best acne killer - its way better at preventing, with its antibiotic function, you should definitely have a strong spot treatment to supplement your skin care if your going to use the medication. And definitely get the gel, if your using the nasty cream - far superior.

Edited by Acne Security

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×